Alert archive / Oklahoma / Wind Advisories in 2015
Wind Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Jan 25, 2015, 3:18 AM CST for Creek County, Pawnee County, Washington County, Oklahoma. It took effect at Jan 25, 2015, 9:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2015, 3:18 AM CST (09:18 UTC)
- In effect from
- Jan 25, 2015, 9:00 AM CST
- Expired
- Jan 25, 2015, 4:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Tulsa, OK
Counties Creek County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758 WWUS74 KTSA 250918 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 318 AM CST SUN JAN 25 2015 OKZ054-055-059-064-252200- /O.NEW.KTSA.WI.Y.0001.150125T1500Z-150125T2200Z/ OSAGE-WASHINGTON OK-PAWNEE-CREEK- 318 AM CST SUN JAN 25 2015 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...CREEK...WASHINGTON AND OSAGE. HAZARDOUS WEATHER... * GUSTY NORHWEST WINDS WILL DEVELOP ACROSS NORTHEAST OKLAHOMA THIS MORNING AS A COLD FRONT PASSES THROUGH. IMPACTS... * WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. DEFINITION... * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
1 follow-up statement
843 WWUS74 KTSA 251413 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 813 AM CST SUN JAN 25 2015 OKZ054-055-059-064-252200- /O.CON.KTSA.WI.Y.0001.150125T1500Z-150125T2200Z/ OSAGE-WASHINGTON OK-PAWNEE-CREEK- 813 AM CST SUN JAN 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE...CREEK...WASHINGTON AND OSAGE. HAZARDOUS WEATHER... * GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS NORTHEAST OKLAHOMA THIS MORNING AS A COLD FRONT PASSES THROUGH. IMPACTS... * WIND GUSTS OF 35 TO 40 MPH ARE LIKELY WITH ISOLATED GUSTS TO 45 MPH. * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON BRIDGES AND OVERPASSES. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 24, 11:34 PM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Jan 24, 11:34 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1134 PM CST SAT JAN 24 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. WINDS WILL SHIFT TO THE NORTHWEST AND GUST TO OVER 25 KNOTS AT TIMES SUNDAY. A FEW LIGHT SHOWERS WILL BE POSSIBLE SUNDAY...MAINLY AT THE NORTHWEST ARKANSAS TAF SITES...BUT THE CHANCES ARE TOO LOW TO INCLUDE IN THE FORECAST. && .PREV DISCUSSION... /ISSUED 914 PM CST SAT JAN 24 2015/ DISCUSSION... A COLD FRONT WILL SWEEP ACROSS THE AREA LATE TONIGHT AND EARLY SUNDAY AS AN UPPER LEVEL DISTURBANCE PASSES BY TO OUR NORTHEAST. LOW RAIN CHANCES REMAIN POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE TONIGHT AND SUNDAY MORNING IN THE PROXIMITY OF THE BETTER UPPER LEVEL SUPPORT. TEMPERATURES WILL REMAIN MILD OVERNIGHT EXCEPT IN A FEW SHELTERED VALLEYS OF FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND THE CURRENT FORECAST HAS THIS COVERED WELL. NO UPDATE IS PLANNED AT THIS TIME. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Jan 24, 4:55 PM CST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CST SAT JAN 24 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CST SAT JAN 24 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. MONDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT TONIGHT. STRONG AND GUSTY NORTHWEST WINDS... COUPLED WITH A DRY AIRMASS BEHIND THE FRONT WILL CREATE A VERY HIGH FIRE DANGER THROUGHOUT THE DAY SUNDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
Nearby
Wind Advisories in Oklahoma, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.